# SDR IPXA2021060370102

- Difficulty date: May 12, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081328
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL RACK LH PYLON AFT AFT LOWER FAIRING 475AL RH UPPER EDGE 25EA FASTENER HOLES ELONGATEDREMOVED AND REPLACED UPPER LONGERON IAW SRM 51-40-21
